# SDR DALA2022101006525

- Difficulty date: October 10, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,471 hours, 10,874 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 DURING IDLE POWER DECESNT, STALE ODOR COMING FROM AIR CONDITIONING. CORRECTIVE ACTION: RUN APU WITH BLEED VALVE OPEN NO ODOR. RUN BOTH ENG ISOLATED APU AND ENG BLEED NO SMELL NOTED ON EITHER ENG. R/R FWD AFT REC FILTER PER A330 A,, 21-21. FOUND FWD FILTER DIRTY. CK PFR NO MSG FOUND. R/R BOTH LEFT AND RIGHT OZONE COVERTER PER A330 AMM 21-51. RUN APU AND ENG ISOLATED EACH SYSTEM. NO SMELL NOTED. INSPECTED APU FOR ANY SIGN OF OIL NOTHING NOTED. (9390115)
